Hi. 36 year old healthy male. March 2012 went to my Dermatologist to show him a very small round penile shaft lesion that was dry in appearance and at the time even bleed slightly. He looked at it and said it was a wart. I asked for a biopsy and it came back as a wart, but of a strain that was higher risk, lab did not specify which strain in particular. Area was then also treated with Aldara, that seemed to clear a smaller bump adjacent to biopsy site as well. Follow ups occurred in July 2012 and October 2012, both visits the Dermatologist froze the biopsy area. In July he didn't think there was anything there and may have treated it for my own peace of mind. In October he treated the area and agreed with me there could be a bit of a bump reformed in the same spot. Follow up in January 2013 all clear, then again in March, all clear. Although I was past the age, I got the Garadsil vaccine as well during this time, all 3 shots. The Dermatologist said it could help, but wouldn't hurt, again more about peace of mind. My issue now is that this biopsy site, still after all this time, will develop a bit of flaky dry skin. Just specific to this one spot where the lesion was. The area is not super smooth, and looks today the same as it has since post my last treatment in October 2012. I mentioned/showed this at my last visit to the Dermatologist and he said I can apply a moisturizer if I wanted but didn't think there was any recurrence.
I guess I am a bit paranoid, but would feel better understanding why dry skin would persist in this one biopsy site. This is micro specific to the former lesion site. Sometimes it appears just like the slightest bit of dry skin, other times its not noticeable to the naked eye.
All biopsies cause a small scar which is initially pink and then fade to white or sometimes brown. What you are having is irritated skin and dryness of skin. You should not worry about it. It can be due to contact with cloth of underwear, sweating, abrasions or contact with detergents or soaps. If the area if itchy or there is some white discharge then we can think of a fungal infection.
Apply calamine lotion, wear cotton clothes and use mild soaps like Dove. Also use lubrication during intercourse or masturbation and apply plain Vaseline after bath. If the symptoms persist you can add 1% hydrocortisone to the regimen.
Hope that this information helps and hope that you will get better soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.